| Model Number |
ZXT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 - (b)(6) 2019.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a patient implanted with a symfony toric intraocular lens (iol) complained of rings and wanted the iol explanted.Additional information received reported the intraocular lens (iol) was implanted into the patients left eye and soon after surgery the patient complained of being very troubled by positive dysphotopsia and halos, and was unable to drive at night.The explanted iol was exchanged for a non-johnson and johnson iol.There were no complications and no need for sutures.The day after surgery, the patient was doing fairly well.He was 20/40 sans correction (sc) and seems close to emmetropia.Additional information received reported that the exchange went well and continues to do well.No additional information was received.
Additional Manufacturer Narrative
Additional information received; upon review of the folder, it was discovered that the reporter address was incorrectly reported.Additionally, the investigation results have been received.As a result, the following fields have been updated.Facility name - (b)(6).Device evaluated by manufacturer.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-010215.